# SDR TWAA9803813

- Difficulty date: August 16, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N54340
- Make and model: Boeing 727231
- Aircraft serial: 20845
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Bs 760
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCI - DURING OP 17 MAINTENANCE CHECK, THERE WAS A CRACK INDICATION AT THE TWO FORWARD HOLES STATION 760 STRINGER 18, BOTH 6 AND 12 O'CLOCK POSITION.  REPAIRED PER ARA 11406 AND SB 727-57-0112.  (M)
